... realized that alot of the sideaffects I have are not from lamictal but from lexapro. I also realize that lexapro has had me thinking that other things are wrong but not... its lexapro.I've been on lexapro for 17 yrs. Has anyone been on that long and stopped? I need details because I'm scared but at same time want some drugs out of my system. Lamictal for the rest of my life but it doesn't have to be lexapro too. Help me someone.
Yes you are right. My Dr. also prescibed the lamictal for me after so many side effects from different antidepessants. They caused me to have restless legs so bad all I did was kick all night long. I found that the older meds such as Elavil, Trazodone, doxipine helped better that the ones such as Prozac, Paxil and Zoloft and Lexapro. All of them had me climbing the walls. But I have to be on an antidepressant to keep my sanity.
I understand, Lexapro seems to sometimes stop helping and starts hurting. I was on it for about 3 years and weened off for a few months because I felt like Lexapro was only "sugar-coating" my life and not allowing me to deal with myself and my emotions. You can get off of it, but I'm telling you now, it is most likely going to be VERY difficult. Some people can get off it no problem, but if you are sensitive to medication, it is going to be rough (especially since you have been on it for so long). If you do decide to go off, I strongly recommend going to counseling while you do. What I did, I cut the 10 mg pills into fourths. For two weeks, I took 3/4 of the pill instead of the whole thing. (It's really rough the first few days, but your body adjusts). After those two weeks, I took 2/4 for two more weeks. Finally, I took 1/4 for one week and then just stopped. Although, I should have waited two more weeks because I felt miserable.
I strong advise you to ween off the same way, but when you stop taking them, prepare to feel "down", "off", or even angry for about a month or two. It's terrible stuff, but I promise that this is the safest way to do it.
300 mg.f Lamictal is a rather high dose. My husband was having side effects at 250 mg. Don't stop taking Lexapro suddenly. See your doctor right away and ask that you be tapered off it slowly. You wouldn't want withdrawal symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2018 • 11 answers
Updated 1 Mar 2014 • 1 answer
Updated 23 Jan 2017 • 2 answers
Updated 28 May 2017 • 3 answers
Updated 12 Oct 2018 • 1 answer